Pseudomembranous colitis

What is Pseudomembranous colitis?

Pseudomembranous colitis, a cause of antibiotic-associated diarrhea, is an inflammation of the colon. It is diarrheal disease frequently found in patients who have received antibiotics that caused overgrowth of anaerobic spore forming toxin.

Questions and answers on "Pseudomembranous colitis"

I had cold , cough and fever - I went to a doc who gave me Sensiclav 625 and Trozam OD - The medicine was too strong and I had lowe abdominal pain...

doctor1 MD

Dear friend
First of all you stop all the medications , it looks like too much of medications and what we call pseudomembranous colitis,i.e,...

Read Full Thread   Ask a Doctor Now

I am 51 years old, never in hospital, never take antibiotics, tested hiv negative at least 4 months after masturbating with another male, never had...

doctor1 MD

Hello.
Thank you for the query.
Clostridium difficile is the big health related problem in world and it occurs mostly in hosiptalised patients or...

Read Full Thread   Ask a Doctor Now

Recent questions on Pseudomembranous colitis


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy